• Register
  • Login
  • Academic Journal of Applied Mathematical Sciences

    Online ISSN: 2415-2188
    Print ISSN: 2415-5225

    Frequency: Monthly

    Recent Articles

  • A Result on the Behavior of Solutions of Second Order Delay Differential Equations
    Authors: Ali Fuat Yenicerioglu
    Pages: 74-80
  • A Reliable Technique for Solving Gas Dynamic Equation Using Natural Homotopy Perturbation Method
    Authors: Adesina K. Adio
    Pages: 69-73
  • Simulation of Riccati Differential Equations by Nonlocal Approximation of Nonlinear Terms and Reconstruction of Denominator Functions
    Authors: J. Sunday ; Y. Skwame ; T. Y. Kyagya
    Pages: 62-68
  • Effect of Correlation of Brownian Motions on an Investor,s Optimal Investment and Consumption Decision under Ornstein-Uhlenbeck Model
    Authors: Silas A. Ihedioha ; Ben I. Oruh ; Bright O. Osu
    Pages: 52-61
  • Turing Analysis of a Mathematical Model for Interaction between Tumor Cell and Its Inhibitor
    Authors: Serdal Pamuk ; Irem Cay
    Pages: 46-51
  • Two-Step Block Hybrid Multistep Method for the Solution of (Equation in Pdf)
    Authors: Abada A. A. ; Aboiyar T. ; Awari Y. S.
    Pages: 40-45
  • On The Stability of Third Order Linear Autonomous Neutral Delay Differential Equations
    Authors: Ali Fuat Yeniçerioglu ; Cüneyt Yazici
    Pages: 21-39
  • Oscillation of Second-Order Nonlinear Mixed Neutral Dynamic Equations with Non Positive Neutral Term on Time Scales
    Authors: H. A. Agwa ; Ahmed M. M. Khodier ; Heba M. Arafa
    Pages: 8-20
  • Spatial Distribution of NO2 Concentration in Southeastern Region of Nigeria
    Authors: Emeka Anthony Ugboma ; Felix Noyanim Nwobi
    Pages: 1-7
  • Spectral Properties of Some Operator, Rationally Depending on Parameter
    Authors: Rakhshanda Dzhabarzadeh ; Gunay Salmanova
    Pages: 157-161
  • Call for Papers

    Call for PapersAcademic Journal of Applied Mathematical Sciences (AJAMS) is an international peer reviewed and open access journal published by Academic Research Publishing Group (ARPG).  This journal is purely peer reviewed provide open access facility to the readers. The journal is published monthly and accept the papers worldwide.We welcome the submissions of scholars into all relevant topics.All manuscripts are reviewed by our qualified and experienced team of reviewers.ARPG invite Auth... Read More

    Publication Ethics

    Publication Ethics ARPG has certain high standard of publication ethics to ensure the quality of publications and originality of contributions. We follow strict rules and regulations about publication. We consider the only contribution that is unpublished, original and not copied right by other person. The editors, peer reviewers and authors of ARPG are responsible to make sure the high standard of publication ethics.Editors res... Read More

    Article Processing Charge

    Online + Hard Copy FeeAcademic Journal of Applied Mathematical Sciences does not charge submission fee like many other international journals do. The journal charges only online publication fee and hard copy. This fee is customized and affordable according to the author’s country income and his budget. The journal charges online publication and hard copy fee separately. It means if author wishes to have the hard copy then he pays hard copy fee otherwise he pays only online publication fee for ... Read More